# SDR FDKA200804145

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 15,610 hours, 14,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6179 JFK-BWI (0557 PHX LCL).  BAGGAGE DOOR WARNING WITH DOOR VERIFIED CLOSED AND LOCKED.  MX CLEANED AND LUBED DOOR MICRO SWITCH.  OPS GOOD.
